# SDR AALA201701039007

- Difficulty date: December 28, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 31,666 hours, 4,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820721200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON SEAT TRACK AT YC1, 10 INCHES AFT OF FR 73. REPLACED SEAT TRACK PER SRM 51-42-11.
